# SDR UALA2013022701190

- Difficulty date: February 27, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,078 hours, 16,809 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 98
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HF RADIO FAULTY, FLIGHT DIVERTED.  AIRBORNE CLIMBING THROUGH FL190 LEFT HF RADIO TOOK 17 SECONDS TO AUTOTUNE AND WOULD NOT TSMT.  REPLACED LEFT TRANSCEIVER AND CALLED SFO ON 6.640 KHZ, OPS CHECK OK.  COUPLER TUNED IN 11 SECONDS.  ALL WITHIN TOLERANCE OF AMM.  DUE TO PREVIOUS GRIPES TOMC REQUEST LEFT HF COUPLER REPLACEMENT.  REPLACED LEFT HF COUPLER PER MM, LEFT HF OPS CHECK TEST GOOD.
